# SDR CA020211003

- Difficulty date: January 30, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Damaged
- Location: On R/H Engine
- Component: Engine, Ge, CF343A1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT TAT:4900.3 FLIGHT 5589 FROM CVG TO MKE.R. ENGINE LOW OIL PRESSURE WARNING IN FLIGHT. PERFORMED QRH. R. ENGINE TO IDLE, MSG WOULD NOT CLEAR. SHUT ENGINE DOWN. ENGINE OIL PSI FLUCTUATES BETWEEN 21 TO 30 PSI.DIVERTED TO GRR, DECLARED AN EMERGENCY AND LANDED.FOUND ENGINE 5 QTS LOW ON ARRIVAL AT GRR. REPLENISHED SYSTEM. SUBSEQUENTLY FAILED OIL CONSUMPTION RUN CHECK. (2 QUARTS USED). FOUND STARTER AND IDG CARBON SWALS CARBON SEALS P/N 5018T49P01 AND 5016T32P01 LEAKING.REPLACED SEALS. AIRCRAFT RETURNED TO SERVICE.
